# SDR FDEA200910203613

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 144N8140Y45
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE : LWR TEE FITTING AT STA 995, LBL 4.0" TO RBL 4.0" HAS CORROSION.  CORRODED TEE FITTING ON FAIRING SUPPORT STRUCTURE AT STA 995, LBL 4.0" TO RBL 4.0".   REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
